# SDR DALA2024020601599

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,997 hours, 3,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 43.5 CORRODED AFT OF LAV D4 (204). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2500-2647/119 00236 PERFORMED SPLICE REPAIR PER PRI 615104-14 REV 0, REV 1, AND REV 2 AND ER/A 615104-14 REV ORIGINAL. (LP# 0182746)
